Publication
Title
A proof of the Popov conjecture for quivers
Author
Language
English
Source (journal)
Journal of algebra. - New York, N.Y., 1964, currens
Publication
New York, N.Y. : Academic Press , 2004
ISSN
0021-8693
Volume/pages
274 (2004) , p. 373-386
ISI
000220266500019
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 12.10.2021
To cite this reference